MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number 5234901
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that while the patient was sleeping, the tubing came out at the quick release.The site location was at the right side of his belly button.The infusion had been in use for two days.Reportedly, the infusions were stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was stress or pull on the tubing while the patient was sleeping and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key8661781
Report Number3003442380-2019-01513
Device Sequence Number244919
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5234901
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date06/03/2019
Patient Sequence Number1